# SDR MZZA2009111200117

- Difficulty date: November 11, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 33,928 hours, 12,639 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498141
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BIN BAY 13 STR 26(R) 21 EA FASTENERS WITH CORROSION.  FOUND CORROSION OUT OF LIMITS SRM 53-00-0, ALLOWABLE DAMAGES REPAIR STR 26R BAY 13 SRM 53-00-03 SRM 51-04-02 SEE 44.0008 CM FOR WORK PERFORMED.
